MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by the customer that the introducer will not slide in as expected, causing trauma to the skin and vessel because of force needed to insert the device.No additional patient information is available, there were no serious adverse events, but it did cause patient discomfort and delay in treatment time.
 
Event or Problem Description
It was reported by the customer that the introducer will not slide in as expected, causing trauma to the skin and vessel because of force needed to insert the device.No additional patient information is available, there were no serious adverse events, but it did cause patient discomfort and delay in treatment time.Additional information received: there was no treatment needed for the skin or vessel trauma.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a difficult insertion is confirmed but the exact cause remains unknown.One 5 fr x 7 cm microez microintroducer was returned for evaluation.A product label indicating lot: regz0186.Dried blood residue and evidence of use was noted on the device.The dilator was present within the sheath which had not been peeled.The distal end of the dilator was observed to be bent.Additional deformation was noted at the sheath tip.Microscopic inspection of the sheath deformation revealed a section of the tip to be bunched inwards.Evidence of the sheath tip taper being present was observed.Based on the information provided, possible contributing factors include advancement against resistance, inadequate skin nick, and sheath tip transition.A review of the manufacturing records did not reveal evidence to suggest a manufacturing related root cause.The damage present on the grey sheath is indicative of a difficult insertion; therefore, the complaint is confirmed but the exact contributing factors remain unknown.

Brand Name
POWERPICC SOLO
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16762934
Report Number3006260740-2023-01398
Device Sequence Number2920665
Product Code LJS
UDI-Device Identifier00801741223938
UDI-Public(01)00801741223938
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue NumberCK001028
Device Lot NumberREGZ0186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown